# SDR 99ZZZX3616

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91409
- Make and model: Cessna A188B
- Aircraft serial: 18802039
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE LOCKED UP IN-FLIGHT.  FOUND REAR PULLEY NOT MOVING WHEN MOVING PROPELLER.  SUSPECT CRANKSHAFT BROKEN AT NR 1/NR 2 JOURNAL.  AD 87-23-08 PREVIOUSLY C/W 909 HOURS AGO.
